# SDR ORJA9847

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 59306431
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 12-17 ON A/C RIGHT SIDE ON IN FLT.  REMOVED EMERGENCY BATTERIES FROM PACK CLEARED CONTACTS RESEATED CYCLED EMERGENCY POWER SWITCH SYSTEM F/C OK.  (M)
